# SDR ASOA201705073136

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 40,880 hours, 31,307 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: SDI14571035413
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT LOWER HALF BEARING CAP CORRODED.  THE BEARING CAP WAS REPLACED IAW 57-26-00-220-C02-A00.
